Revista Matemática Iberoamericana


Full-Text PDF (169 KB) | Metadata | Table of Contents | RMI summary
Volume 13, Issue 2, 1997, pp. 403–410
DOI: 10.4171/RMI/226

Published online: 1997-08-31

A note on eigenvalues of ordinary differential operators

Alan Ho[1]

(1) Princeton University, USA

No abstract available for this article.

No keywords available for this article.

Ho Alan: A note on eigenvalues of ordinary differential operators. Rev. Mat. Iberoamericana 13 (1997), 403-410. doi: 10.4171/RMI/226